men health

  Categories
  Sex & Sexology
  Married Men Problem
  Culture And Society
  Sexual Orientation
  Medical Ethics & Jurisprudence
  Unmarried Boys Problem
  Married Women Problem
  Beauty
  Relationship
  Unmarried Girls Problem
  General Health
   Irregular Menses Causes - Irregular Periods Solution
Subcategory
Breasts Problems
Menstrual Cycle (Menses - Periods)
Vaginal Discharge
Leucorrhea
Vagina
Female Masturbation
***Noorclinic.Com***
  Home >> Health Questions & Answers  >> Unmarried Girls Problem  >> Menstrual Cycle (Menses - Periods)
Flying Car Information In Urdu

Irregular Menses After Taking Menses Delaying Tablets

There are a lot of causes of period irregularies, however; much worry should be avoided since most of the times these problems are corrected by themselves automatically. The major cause however; of irregular menses (period) is hormonal disturbances.
next index page previous

Question: 

Due to some reasons I have postponed my menses' dates after getting the advice from the doctor and taking the tablets. I have taken 1 tablet each day. Although; I got menses (periods) after that, but by the next month, the menses (periods) become irregular. I am also gaining weight. The menstrual blood (periods) is not only getting irregular but also decreasing in quantity. Whether all of these problems are going to happen due to these tablets that have been taken to postpone the menses (periods)? 

Answer: 

Never blame on yourself. Taking 4-5 tablets only can't generate all of these problems. It seems like incidental case, that the menses (periods) have become irregular at the same time when you have started to take the tablets. There could be other reasons for obesity. It could be change in life style and over eating etc. or taking more meals due to some anxiety etc. It could be possible that by decreasing the obesity, your periods would become regular. If it doesn't happen then take advice from the doctor regarding hormonal treatment. Till then take oil and lipid free diet. 

As mentioned above that could be the co-existence of period  irregularity and taking the pills for temporary menses control. There are a lot of causes of  period irregularies, however; much worry should be avoided since most of the times these problems are corrected by themselves automatically. The major cause however; of irregular menses  (period) is hormonal disturbances. In a woman, there are two types of the hormones that control all of the functions related to the reproductive system. These are estrogen and progesterone. Their disturbances or imbalances may lead to irregular menses. The other causes includes, extreme stress, more ingestion of caffeine, Prompt weight gain or weight loss, Polycystic Ovarian Syndrome, menopause etc. In your case it seems that you do have menstrual irregularies due to your sudden increase in weight. As mentioned above, these problems are correctable in majority of cases, therefore; you are advised to loss weight by proper and balanced diet and exercise if possible. Hormonal treatment however; would only be indicated If doctor would think that you need it or your problem would not be solved by other conventional methods or losing weight.  
<< Previous Index Next >>
share
 
  Prof Arshad Javed Hypnotist and Clinical Psychologist  

The information presented in this web site is not intended as a substitute for medical care. Please talk with your healthcare provider about any information you get from this web site.
© Copyright 2003-2017 www.noorclinic.com, All Rights Reserved Contact Us Privacy Policy
Last Updated 24th March 2015